I switched yesterday from Haldol (Haloprezine) to Stellasil (Trifllueperazine) and I’m feeling a bit better today. However, weight gain and sexual effect are mentioned in the side effects among others. As I’m starting to lose weight, will taking 5 mg only affect my weight loss and/or sex?
I’ve taken Stellasil before and it really hindered weight loss for me. It made it very slow or stopped it completely. So will taking only 5 mg make a huge effect?
That would depend on your current weight - if you’re too overweight or underweight. The med’s can affect people differently. Most of the anti-psychotics do have some effect on a person’s sexual functioning.
In my case, I have taken Trifluperazine for 19 years so I have not had any side effects that you say.
Nowadays I take 5 mg without problem.
Haldol made me feel a lot of side effects, it was a horrible experience and I only took about 10 mg. everyday.
I take Stelazine, and have gained some weight but not a lot. It’s on the lower side of the weight gain spectrum, from my understanding.
People worry of weight gain from aps, due to peer pressures, modern day fashion, etc, but in reality sleepiness is more of an obstacle to everyday functioning. Stelazine is good in that camp too, but you still feel sleepy.
It’s a good med, in my experience.